Corrections to "L2 -characteristic classes of Maslov–Trofimov of hamiltonian systems on the Lie algebra of the upper triangular matrices" (Fund. Math. 156 (1998), 99–110)
Jerzy Nowak (1999)
Fundamenta Mathematicae
Similarity:
Jerzy Nowak (1999)
Fundamenta Mathematicae
Similarity:
Ryotaro Sato (2006)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
Using the ratio ergodic theorem for a measure preserving transformation in a -finite measure space we give a straightforward proof of Derriennic’s reverse maximal inequality for the supremum of ergodic ratios.
Kȩdra, Jarek, McDuff, Dusa (2005)
Geometry & Topology
Similarity:
Babenko, I.K., Tajmanov, I.A. (2000)
Siberian Mathematical Journal
Similarity:
Ephremidze, L. (2001)
Georgian Mathematical Journal
Similarity:
Chelidze, G. (2001)
Georgian Mathematical Journal
Similarity:
Wojciech Słomczyński (1995)
Annales Polonici Mathematici
Similarity:
Asymptotic properties of various semidynamical systems can be examined by means of continuous subadditive processes. To investigate such processes we consider different types of exponents: characteristic, central, singular and global exponents and we study their properties. We derive formulae for central and singular exponents and show that they provide upper bounds for characteristic exponents. The concept of conjugate processes introduced in this paper allows us to find lower bounds...
Salvai, Marcos (2005)
Journal of Lie Theory
Similarity:
Jonathan Mattingly (2003)
Journées équations aux dérivées partielles
Similarity:
We give an overview of the ideas central to some recent developments in the ergodic theory of the stochastically forced Navier Stokes equations and other dissipative stochastic partial differential equations. Since our desire is to make the core ideas clear, we will mostly work with a specific example : the stochastically forced Navier Stokes equations. To further clarify ideas, we will also examine in detail a toy problem. A few general theorems are given. Spatial regularity, ergodicity,...